A member asked:

I have pimple since october on my face and aching too much and i put garlic paste on my face now my skin is burnt what i have to do for that remo?

A doctor has provided 1 answer
Dr. Deepa Agarwal m.d. answered

Specializes in Pediatrics

App. Caladryl lotion: You must have an infected acne lesion. While Garlic is an anti inflammatory agent , it does not help in in treating infection. You will need a topical acne medication. For now the caladryl lotion will calm the burning sensation

Answered 1/29/2015

3.3k views

Thank

Related Questions

A member asked:

Would the start of a cold sore look like a white head pimple?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question